Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Metastatic melanoma. Lymph node dissection done. Had RCC and have one kidney. Treatment?

what type of treatment would be offered to my 83 yr father who has metastatic melanoma, the primary site was on the upper, outer outer arm, lymp node disection done only one node involved but about ping pong ball size, now its returned next to the incision site. its nodular melanoma and a clark level four ? he has had rcc and only one kidney which is not functioning well.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, most probably no treatment can be recommended, as he is of advanced age, the metastasis is in stage four, and the kidney left is also not functioning well.
Radiation and chemotherapy he can't with stand. you have sort pain killers and antibiotics with less renal side effects should be sought for symptomatic treatment. Thank you.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor